MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT,3.5X 10MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a ligament foot surgery anchor ar-1915ft broke off inside the patient.The surgeon reported that there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 12-apr-2021: further information were provided that the device broke off inside piece was retrieved out of the patient.

Brand Name
SUTR ANCH,CRKSCRW FT,3.5X 10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11725139
Report Number1220246-2021-02952
Device Sequence Number19603258
Product Code HWC
UDI-Device Identifier00888867022607
UDI-Public00888867022607
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberSUTR ANCH,CRKSCRW FT,3.5X 10MM
Device Catalogue NumberAR-1915FT
Device Lot Number11200102
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/07/2021
Patient Sequence Number1